# SDR AALA20070236

- Difficulty date: January 1, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 46700017
- Part serial: 2569
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAX INFLIGHT T170/01FEB - CAPTAIN REPORTED SEEING SMOKE AROUND NUMBER 10 AND 11 COFFEE MAKERS AND SMELL OF BURNING INSULATION.  CIRCUIT BREAKERS POPPED.  FOUND THE NUMBER 11 COFFEE MAKER BLEW TWO HEATING ELEMENTS OUT OF WATER TANK SPRAYING WHITE POWDER ALL BEHIND AND AROUND THE COFFEE MAKER NUMBER 10 AND 11.  CLEANED UP AREA AND REPLACED NUMBER 11 COFFEE MAKER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
